# SDR YENA2019081510454

- Difficulty date: August 11, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 73,994 hours, 27,446 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND WITH QTY (2) CRACKED HOLES B AND D (PER REF /4/). THE HOLES WERE OVERSIZED IN 1/64TH INCH INCREMENTS TO THE MINIMUM DIAMETER, UNTIL ROTOPROBE YIELDED NO REJECTABLE INDICATIONS.  DWG 53113041, REV E, TABLE 8.  INSTALL OVERSIZE FASTENERS  AS INSTRUCTIONS TO COLD WORK AND INSTALL OVERSIZE FASTENERS IN ASSOCIATED (ADJACENT) HOLES PER REPAIR DRAWING.
